# SDR CA071024011

- Difficulty date: September 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, LOW OIL PRESSURE WARNING ANNUNCIATED. PILOT INITIATED SHUTDOWN PROCEDURES AND SINGLE ENGINE LANDING. ENGINE WAS REMOVED FOR INVESTIGATION.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071024011)
